Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 89, NWS Dodge City, KS

June 7, 2010Ford County, Gray County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2010, 6:50 AM CDT for Ford County, Gray County, Meade County, Kansas. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2010, 6:50 AM CDT (11:50 UTC)
Expired
Jun 7, 2010, 7:12 AM CDT
In force
22 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Ford County, KS, Gray County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 40 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:50 AM CDTHAIL 0.57 Se Copeland, KSUP TO DIME SIZE HAIL WAS REPORTED
Jun 7, 7:00 AM CDTHAIL 19 S The Haggard Elev, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:43 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 11.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2290 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WUUS53 KDDC 071150
SVRDDC
KSC057-069-119-071230-
/O.NEW.KDDC.SV.W.0089.100607T1150Z-100607T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
650 AM CDT MON JUN 7 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FORD COUNTY IN SOUTHWEST KANSAS...
  SOUTHERN GRAY COUNTY IN SOUTHWEST KANSAS...
  NORTHERN MEADE COUNTY IN SOUTHWEST KANSAS...

* UNTIL 730 AM CDT

* AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES SOUTHEAST OF COPELAND...AND MOVING EAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTEZUMA...
  THE HAGGARD ELEV...
  FOWLER...
  MAINLY RURAL AREAS OF NORTHERN MEADE...SOUTHERN GRAY AND
  SOUTHWESTERN FORD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3770 10011 3731 10012 3733 10058 3758 10060
TIME...MOT...LOC 1150Z 263DEG 30KT 3747 10044
WIND...HAIL <50MPH 1.75IN

$$

WRIGHT
1 follow-up statement
663 
WWUS53 KDDC 071212
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
712 AM CDT MON JUN 7 2010

KSC057-069-119-071222-
/O.CAN.KDDC.SV.W.0089.000000T0000Z-100607T1230Z/
GRAY KS-FORD KS-MEADE KS-
712 AM CDT MON JUN 7 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MEADE...SOUTHWESTERN
FORD AND SOUTHERN GRAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3770 10011 3731 10012 3733 10058 3758 10060
TIME...MOT...LOC 1212Z 263DEG 30KT 3749 10021

$$

WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:35 AM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, Jun 7, 1:35 AM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
135 AM CDT MON JUN 7 2010

.DISCUSSION...

DAYS 1-2...

ONGOING CONVECTION SPREADING INTO PORTIONS OF OUR NRN CWA EARLIER
THIS MORNING. RADAR TRENDS HAVE BEEN GOING DOWN AS THESE STORMS
SPREAD INTO A MORE STABLE AIR MASS AND APPEAR TO BE BECOMING MORE
ELEVATED IN NATURE. FOR THIS MORNING WILL CONTINUE TO FOLLOW RADAR
TRENDS AND ATTEMPT TO TRACK PCPN AS IT EXITS THE CWA LATER THIS
MORNING. GIVEN THIS PCPN WILL BE FAVORING THE NAM THIS MORNING
WITH THE FURTHER SOUTH SOLUTION OF THE SFC-85H BOUNDARY/BAROCLINIC
ZONE. AS A RESULT EXPECT TO SEE A BOUNDARY IN/NEAR OUR NRN CWA BY
LATE DAY DURING MAX HEATING. GRANTED THERE WILL BE SOME VERY WARM
AIR IN PLACE IN THE MID LVLS ACROSS SW KS LATE IN THE DAY BUT
GIVEN THE PROGGED CAPE/SHEAR ALONG AND NORTH OF THIS BOUNDARY HAVE
OPTED TO INSERT SOME SMALL LATE DAY/EARLY EVENING POPS IN OUR
N/NW. WILL THEN CONTINUE WITH CHC POPS IN OUR NRN CWA THROUGH AT
LEAST MIDNIGHT BEFORE TAPERING PCPN OFF FROM NW TO SE. ALSO JUST
WEST OF THE CO BORDER NEAR EHA BOTH THE NAM AND GFS AT 00Z TUE WERE
HINTING AT SOME CONVECTION ATTEMPTING TO DEVELOP HERE. AT THIS
TIME MUCH LESS OPTIMISTIC WITH PCPN DEVELOPING HERE GIVEN THE 7H
TEMPS BUT SINCE BOTH MODELS CONTINUE TO SUGGEST SOMETHING TRYING
TO DEVELOP WENT AHEAD AND INSERTED SMALL SLT CHC POPS FOR A FEW
COUNTIES IN OUR SE CWA.

AS THIS CONVECTION MOVES E/NE OF THE AREA LATE TONIGHT OUR NEXT
COLD WILL SLIDE SOUTH ACROSS WRN KS. MUCH OF THE DAY ON TUESDAY
APPEARS DRY BUT AS THE MID LVLS COOL AND LIFT IMPROVES JUST NORTH
OF THIS BOUNDARY WILL REINTRODUCE PCPN TO MUCH OF SW/SC KS BY
EARLY EVENING.

ON TUESDAY NIGHT UPSLOPE FLOW AND I310 ISENTROPIC LIFT BEGINS TO
IMPROVE AS A 5H VORT LOBE STARTS TO MOVE ACROSS ERN CO. A LITTLE
SURPRISED AT THE LACK OF MOISTURE ON THE ISENTROPIC SFC BUT GIVEN
THIS LIFT DEVELOPING AHEAD OF THE 5H WAVE WILL GO AHEAD AND
INCREASE POPS ACROSS MUCH OF THE CWA TUESDAY NIGHT.

AS FOR TEMPERATURES TODAY 85H-7H TEMPS CONTINUE TO SUPPORT A HOT
FORECAST SO WILL KEEP TEMPS AROUND 100 FOR MUCH OF THE CWA. DID
HOWEVER LEAN TOWARDS THE SLIGHTLY COOLER MET IN THE NORTH. HIGHS
TUESDAY AFTERNOON ARE EXPECTED TO AVERAGE CLOSE TO 10F COOLER THAN
THOSE THIS AFTERNOON NORTH OF THE FRONT WHICH IS PROGGED TO EXTEND
ACROSS OUR SE CWA LATE TUESDAY AFTERNOON. SOUTH OF THE FRONT
TEMPERATURES ONCE AGAIN LIKELY TO CLIMB BACK INTO THE 90S.

DAYS 3-7...

WE WILL LIKELY HAVE SOME RESIDUAL PRECIP AROUND EARLY WEDNESDAY AS
UPSLOPE FLOW BEHIND THE COLD FRONT CONTINUES OVER THE CENTRAL
PLAINS. IT IS STARTING TO LOOK LIKE WED COULD BE MUCH COOLER THAN
WHAT WE HAVE GOING. WILL TREND DOWN BUT WILL LET THE DAY SHIFT TAKE
ANOTHER LOOK AT THAT BEFORE MAKING ANY MAJOR CHANGES. THE THU-SAT
PERIOD CONTINUES TO LOOK QUITE WARM WITH VERY LOW TO NO CHANCE OF
PRECIP AS A RIDGE MOVES ACROSS THE MIDDLE OF THE COUNTRY AND A LARGE
TROF DIGS IN OVER THE WEST. THE MODELS CONTINUE TO STRUGGLE WITH HOW
AND WHEN TO KICK OUT THE BIG WESTERN TROF. THE EC IS NOW THE FASTER
MODEL WITH A STRONG FROPA SAT AND THE GFS HAS SLOWED THE SYSTEM
DOWN. PREVIOUS SHIFT INTRODUCED POPS FOR NEXT WEEKEND, ESP SUNDAY,
AND SEE NO REASON TO CHANGE THAT NOW. -WRIGHT

&&

.AVIATION...

AM TRACKING A LARGE MCS MOVING ACROSS OUR FORECAST AREA ATM. THIS
CLUSTER OF STORMS WILL AFFECT ALL TERMINALS WITH MVFR (POSSIBLY AS
LOW AS VFR) CIGS AND VIS THROUGH APPROX 07/12Z. THE SYSTEM WILL MOVE
INTO OK THEREAFTER WITH CONDS IMPROVING TO VFR AND REMAINING THAT
WAY THROUGH THE REST OF THE TAF PERIOD. BREEZY SOUTH FLOW IS
EXPECTING TO DEVELOP AFTER 07/18Z AT ALL TERMINALS. WE MAY SEE A FEW
STORMS DEVELOP OVER COLORADO LATER TODAY WHICH COULD AFFECT KGCK AND
WILL ADDRESS THAT IN SUBSEQUENT TAFS. -WRIGHT

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  98  72  91  65 /  20  10  10  20
GCK 100  71  90  63 /  10  10  10  20
EHA 101  70  93  62 /  10  10  10  10
LBL 102  70  94  65 /  10  10  10  20
HYS  93  71  88  64 /  20  20  20  30
P28  98  76  94  68 /  30  10  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN18/34/34
Hazardous weather outlook, Jun 7, 4:57 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
457 AM CDT MON JUN 7 2010

KSZ030-031-043>046-061>066-081000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-
457 AM CDT MON JUN 7 2010 /357 AM MDT MON JUN 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW LATE DAY THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF
A LINE EXTENDING FROM NEAR SCOTT CITY TO RUSH CENTER BUT THE
BETTER CHANCE FOR SCATTERED THUNDERSTORMS ACROSS THE AREA WILL BE
AFTER SUNSET. SOME OF THESE STORMS LATE TODAY AND OVERNIGHT WILL
BE CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WIND GUSTS IN EXCESS
OF 60 MPH. THESE STRONG WINDS WILL GRADUALLY BECOME THE PRIMARY
HAZARD FROM THESE THUNDERSTORMS AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA LATE
TUESDAY AFTERNOON BUT ESPECIALLY ON TUESDAY NIGHT. SOME STORMS
WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN, HAIL THE SIZE
OF QUARTERS AND WIND GUSTS UP TO 60 MPH.

IN ADDITION...AN CHANCE FOR THUNDERSTORMS WILL EXIST ACROSS
PORTIONS OF THE OUTLOOK AREA STARTING LATE FRIDAY AND PERSISTING
THROUGH SUNDAY. AT THIS TIME IT IS TOO EARLY TO TELL IF ANY OF
THESE THUNDERSTORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 5 PM ALONG AND NORTH OF A
SCOTT CITY TO RUSH CENTER LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ074>081-084>090-081000-
STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-
STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
457 AM CDT MON JUN 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 8 AM
ALONG AND SOUTH OF A LINE EXTENDING FROM NEAR SUBLETTE TO MINNEOLA
TO JUST SOUTH OF MEDICINE LODGE. A FEW OF THE STRONGER STORMS THIS
MORNING WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF
GOLF BALLS, WIND GUSTS UP TO 60 MPH AND PERIODS OF VERY HEAVY
RAINFALL

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA LATE
TUESDAY AFTERNOON BUT ESPECIALLY ON TUESDAY NIGHT. SOME STORMS
WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN, HAIL THE SIZE
OF QUARTERS AND WIND GUSTS UP TO 60 MPH.

IN ADDITION...AN CHANCE FOR THUNDERSTORMS WILL EXIST ACROSS
PORTIONS OF THE OUTLOOK AREA STARTING LATE FRIDAY AND PERSISTING
THROUGH SUNDAY. AT THIS TIME IT IS TOO EARLY TO TELL IF ANY OF
THESE THUNDERSTORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BEFORE 8 AM ALONG AND SOUTH OF
A SUBLETTE TO MEDICINE LODGE LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jun 7, 2:30 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
230 AM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND GST     SW NESS CITY            38.45N 99.91W
06/07/2010  E70 MPH          NESS               KS   LAW ENFORCEMENT

0200 AM     NON-TSTM WND GST WSW JETMORE             38.08N 99.90W
06/07/2010  E60 MPH          HODGEMAN           KS   LAW ENFORCEMENT

            LAW ENFORCEMENT ESTIMATED WINDS GUSTING IN EXCESS OF 60
            MPH.

&&

01
Local storm report, Jun 7, 3:31 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
331 AM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     TSTM WND GST     4 W PRATT               37.65N 98.81W
06/07/2010  E63.00 MPH       PRATT              KS   TRAINED SPOTTER

            WIND GUSTS WERE ESTIMATED BETWEEN 60 AND 65 MPH.

&&

18
Local storm report, Jun 7, 4:01 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
401 AM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 AM     HAIL             2 N DODGE CITY          37.79N 100.01W
06/07/2010  E0.88 INCH       FORD               KS   TRAINED SPOTTER

&&

18
Local storm report, Jun 7, 4:05 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
405 AM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             3 ENE DODGE CITY        37.78N 99.97W
06/07/2010  M0.88 INCH       FORD               KS   NWS EMPLOYEE

            HAIL BETWEEN THE SIZE OF DIMES AND NICKELS WAS COVERING
            THE GROUND.

&&

18
Local storm report, Jun 7, 6:06 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 AM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 AM     HAIL             SATANTA                 37.44N 100.99W
06/07/2010  E1.75 INCH       HASKELL            KS   TRAINED SPOTTER

0600 AM     HAIL             SATANTA                 37.44N 100.99W
06/07/2010  E1.50 INCH       HASKELL            KS   TRAINED SPOTTER

&&

18
Local storm report, Jun 7, 6:10 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 AM CDT MON JUN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             SATANTA                 37.44N 100.99W
06/07/2010  E1.75 INCH       HASKELL            KS   PUBLIC

&&

18

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:28 AM CDTSevere Thunderstorm WarningDDCEllis, Trego47 min
Jun 7, 12:50 AM CDTSevere Thunderstorm WarningDDCLane, Scott40 min
Jun 7, 1:11 AM CDTSevere Thunderstorm WarningDDCEllis, Rush, Trego49 min
Jun 7, 1:31 AM CDTSevere Thunderstorm WarningDDCFinney, Scott44 min
Jun 7, 1:40 AM CDTSevere Thunderstorm WarningDDCEdwards, Finney, Gray, Hodgeman, Lane, Ness and 2 more50 min
Jun 7, 2:03 AM CDTSevere Thunderstorm WarningDDCEdwards, Finney, Ford, Gray, Hodgeman, Ness and 2 more42 min
Jun 7, 2:42 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Edwards, Ford, Hodgeman, Kiowa and 3 more48 min
Jun 7, 3:20 AM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Kiowa, Pratt, Stafford55 min
Jun 7, 4:15 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche30 min
Jun 7, 4:20 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens26 min
Jun 7, 4:45 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward45 min
Jun 7, 5:21 AM CDTSevere Thunderstorm WarningDDCGray, Meade14 min
Jun 7, 5:34 AM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens41 min
Jun 7, 6:12 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward48 min
Jun 7, 7:25 AM CDTSevere Thunderstorm WarningDDCFord14 min
Jun 7, 7:57 AM CDTSevere Thunderstorm WarningDDCEllis, Trego48 min
Jun 7, 8:11 AM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee49 min
Jun 7, 8:30 AM CDTSpecial Weather StatementDDCKiowa45 min
Jun 7, 8:32 AM CDTSevere Thunderstorm WarningDDCRush43 min
Jun 7, 8:42 AM CDTSevere Thunderstorm WarningDDCEllis48 min
Jun 7, 9:24 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego51 min
Jun 7, 9:26 AM CDTAreal Flood WarningDDCEllis6 hr
Jun 7, 9:54 AM CDTSevere Thunderstorm WarningDDCPawnee, Rush51 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.